# SDR AALA201711069055

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,950 hours, 15,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE AT FORWARD FACING SEAT LEFT HAND SIDE FLIGHT ATTENDANT JUMP SEAT BY MID GALLEY. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AT FORWARD FACING SEAT LEFT HAND SIDE FLIGHT ATTENDANT JUMP SEAT BY MID GALLEY IAW 25-64-00.
